# SDR IPXA2021100674645

- Difficulty date: September 23, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: A546122900000
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 PYLON FAIRING 413BL HAS CRACK LOC AT LOWER CUTOUT CORNERFABRICATED DOUBLER IAW SRM 54-21-51 FIG 205
